# SDR CA050111002

- Difficulty date: January 11, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 40,344 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Condition: Intermittent
- Location: Spoiler
- Part time: 38,898 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FAULT: JUST PRIOR TAKE-OFF, FLIGHT RECEIVED A FLT CTL SPOILER 1 FAULT.  CREW TAXIED ONTO A TAXIWAY AND PERFORMED A SUCCESSFUL RESET.  HOWEVER, AT 3000 FT/210 KNOTS ON CLIMB, THE FAULT RETURNED AGAIN.  FURTHER INTO THE FLIGHT IN CRUISE SLAT SYSTEM.  ACTION:  ACFT OUT OF SERVICE FOR INVESTIGATION.
